# SDR SWAA2022102764166

- Difficulty date: October 26, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 56,699 hours, 36,579 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Cracked
- Location: Rt Overwing Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND OVER WING EXIT DOOR CLOSING ASSIST STRAP COVER IS CRACKED. / [01] REPLACED COVER REF MM 52-22-51;[02] C/W
